# SDR SWIA201540582

- Difficulty date: January 2, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 30,646 hours, 25,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE ACTUATOR SLIDING BEAM, INBD, HAS TWO GOUGES.  LT INBD FLAP VANE ACTUATOR SLIDING BEAM GOUGES ARE OUT OF LIMITS IAW REO, REPLACED FLAP ASSY.
